MathSciNet Relay Station
MathSciNet bibliographic data
MR1600098 35L70
Yin, Huicheng The uniform existence of solutions for two-dimensional and three-dimensional semilinear wave equations with oscillatory data. Proc. Amer. Math. Soc. 127 (1999), no. 1, 195–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement